# SDR SIMA200735301

- Difficulty date: December 15, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 10,373 hours, 9,683 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 3483 SMOKE IN COCKPIT (NOT VISIBLE) ALSO DETECTED BY FLT ATTENDANT NEAR FWD CABIN AT COCKPIT DOOR.  DISSIPATED WITHIN ABOUT 3 MINUTES.  NO OTHER PROBLEMS NOTED.  DECLARED EMERGENCY AND LANDED ASAP.  NO SYSTEM OR BREAKER ABNORMALITIES NOTED.  PERFORMED CABIN/COCKPIT ODOR EVENT TROUBLESHOOTING CHECKLIST AS PER ETN NR EM-72-034, ALSO PERFORMED ABNORMAL SMELL IN THE CABIN/COCKPIT TROUBLESHOOTING PROCEDURE AS PER EMB-FIM 21-20-00-810-801A, INSPECTED ALL ELECTRICAL BUSSES, RELAY, FUSES, AND W/S'S CONTROLLERS, PERFORMED ELEC SYSTEM TEST USING ALL ELECTRICAL SOURCES.  ALL OPER TESTS GOOD.  NO SMOKE/ODOR  NOTED.  PERFORMED FCF AIRCRAFT RETURNED TO SERVICE.
